# SDR MWEA99667

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: L00865
- Condition: Discharged
- Location: Row 1-6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING INOPERATIVE ROWS 1 THROUGH 6.  REPLACED FLOOR TRACK BATTERY PACK.
